THE SOLUTIONS EXPRESSED BY BESSEL FUNCTIONS OF CLASSICAL BOUSSINESQ EQUATION

Wang Qi-bin

Acta Mathematicae Applicatae Sinica ›› 1991, Vol. 14 ›› Issue (3) : 391-396.

PDF(309 KB)
PDF(309 KB)
Acta Mathematicae Applicatae Sinica ›› 1991, Vol. 14 ›› Issue (3) : 391-396. DOI: 10.12387/C1991052

THE SOLUTIONS EXPRESSED BY BESSEL FUNCTIONS OF CLASSICAL BOUSSINESQ EQUATION

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 1991, 14(3): 391-396 https://doi.org/10.12387/C1991052

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(309 KB)

Accesses

Citation

Detail

Sections
Recommended

/